The multiplicative groups of a ring.

H.K. Farahat

Mathematische Zeitschrift (1965)

  • Volume: 87, page 378-384
  • ISSN: 0025-5874; 1432-1823

How to cite


Farahat, H.K.. "The multiplicative groups of a ring.." Mathematische Zeitschrift 87 (1965): 378-384. <>.

author = {Farahat, H.K.},
journal = {Mathematische Zeitschrift},
keywords = {rings, modules, fields},
pages = {378-384},
title = {The multiplicative groups of a ring.},
url = {},
volume = {87},
year = {1965},

AU - Farahat, H.K.
TI - The multiplicative groups of a ring.
JO - Mathematische Zeitschrift
PY - 1965
VL - 87
SP - 378
EP - 384
KW - rings, modules, fields
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.